# SDR DALA20181126809

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,462 hours, 21,163 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5652 4R DOOR SLIDE LIGHT. CORRECTIVE ACTION: FOUND FWD SENSOR S10224 OUT OF ADJUSTMENT (DIMENSION B), ADJUSTED SAME IAW B757 AMM 25-66. (0835237)
